# SDR IPXA2025052569682

- Difficulty date: April 26, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 27,248 hours, 17,118 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, UPPER SKIN, BETWEEN RIB 16 TO RIB 18 AREA HAS A CRACK.  VERIFIED STEP #29 ACCOMPLISHED STEP #13 IN PRELIMINARY 2 E.A.# 300-5751-27-A3942.
